# SDR 2006FA0000092

- Difficulty date: January 13, 2006
- Submitted: January 26, 2006
- Operation: General aviation
- Aircraft: N4775W
- Make and model: Gulstm 114
- Aircraft serial: 14105
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Condition: Cracked
- Location: Exhaust
- Part time: 207 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBO SYSTEM INSTALLED IAW STL, BOTH LT AND RT EXHAUST RISERS HAD MANY CRACKS AND DEEMED UNSERVICEABLE.  207.8 HRS SINCE NEW, REPLACED UNITS FAILED IN 140.0 MORE.  (K)
